# SDR AALA201901229033

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 46,992 hours, 31,147 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Seat 1f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PANE AT SEAT ROW 1F WAS DELAMINATED.  REPLACED THE WINDOW.
